CSpace
Oscillation and asymptotics for second-order half-linear differential equations
Wang, QR
2001-07-25
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
ISSN0096-3003
Volume122Issue:2Pages:253-266
AbstractThis paper discusses a class of second-order half-linear differential equations. By using the generalized Riccati technique and the averaging technique, new oscillation criteria are obtained for all solutions of the equations to be oscillatory. Asymptotic behavior for forced equations is also discussed. (C) 2001 Elsevier Science Inc. All rights reserved.
Keywordhalf-linear differential equation oscillation asymptotic behavior
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000169624500006
PublisherELSEVIER SCIENCE INC
Citation statistics
Cited Times:22[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15929
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, QR. Oscillation and asymptotics for second-order half-linear differential equations[J]. APPLIED MATHEMATICS AND COMPUTATION,2001,122(2):253-266.
APA Wang, QR.(2001).Oscillation and asymptotics for second-order half-linear differential equations.APPLIED MATHEMATICS AND COMPUTATION,122(2),253-266.
MLA Wang, QR."Oscillation and asymptotics for second-order half-linear differential equations".APPLIED MATHEMATICS AND COMPUTATION 122.2(2001):253-266.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, QR]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, QR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, QR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.